MathSciNet Relay Station
MathSciNet bibliographic data
MR350472 (50 #2964) 47A60 (47A99)
Lennon, M. J. J. On sums and products of unbounded operators in Hilbert space. Trans. Amer. Math. Soc. 198 (1974), 273–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement